Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 20, NWS Fort Worth, TX

November 1, 201141 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 1, 2011, 8:42 PM CDT for 41 counties in Texas. It took effect at Nov 2, 2011, 3:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2011, 8:42 PM CDT (01:42 UTC)
In effect from
Nov 2, 2011, 3:00 PM CDT
Expired
Nov 3, 2011, 3:00 AM CDT
In force
12 hr
Issued by
NWS Fort Worth, TX
All 41 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 10 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2021 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WWUS74 KFWD 020142
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CDT TUE NOV 1 2011


TXZ091>093-100>104-115>119-129>133-021100-
/O.NEW.KFWD.WI.Y.0020.111102T2000Z-111103T0300Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...
GLEN ROSE...CLEBURNE...BURLESON
842 PM CDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT FROM 3 PM TO 10 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 10 PM CDT WEDNESDAY. 

* EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND GUSTS
  UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT LATE WEDNESDAY
  AFTERNOON.

* TIMING...THE FRONT IS EXPECTED TO PUSH THROUGH GRAHAM AND BOWIE
  AROUND 3 PM...AND THEN CONTINUE SOUTHEAST THROUGH THE
  NORTHWESTERN HALF OF NORTH TEXAS THROUGH WEDNESDAY EVENING.

* IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY
  BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE
  EXTREMELY HAZARDOUS BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS
AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

&&

$$

CAVANAUGH
5 follow-up statements
606 
WWUS74 KFWD 020948
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
448 AM CDT WED NOV 2 2011

TXZ141-021800-
/O.EXA.KFWD.WI.Y.0020.111102T2000Z-111103T0300Z/
COMANCHE-
INCLUDING THE CITIES OF...COMANCHE...DE LEON
448 AM CDT WED NOV 2 2011

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING. 

* EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND 
  GUSTS UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT LATE 
  WEDNESDAY AFTERNOON THROUGH MID EVENING. 

* TIMING...THE FRONT IS EXPECTED TO PUSH THROUGH GRAHAM AND 
  BOWIE AROUND 3 PM...AND THEN CONTINUE SOUTHEAST THROUGH THE 
  NORTHWESTERN HALF OF NORTH TEXAS THROUGH WEDNESDAY EVENING. 

* IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS 
  FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY 
  BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE 
  EXTREMELY HAZARDOUS BEHIND THE FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS
AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

&&

$$

TXZ091>093-100>104-115>119-129>133-021800-
/O.CON.KFWD.WI.Y.0020.111102T2000Z-111103T0300Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...
GLEN ROSE...CLEBURNE...BURLESON
448 AM CDT WED NOV 2 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...

* EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND 
  GUSTS UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT LATE 
  WEDNESDAY AFTERNOON THROUGH MID EVENING. 

* TIMING...THE FRONT IS EXPECTED TO PUSH THROUGH GRAHAM AND 
  BOWIE AROUND 3 PM...AND THEN CONTINUE SOUTHEAST THROUGH THE 
  NORTHWESTERN HALF OF NORTH TEXAS THROUGH WEDNESDAY EVENING. 

* IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS 
  FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY 
  BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE 
  EXTREMELY HAZARDOUS BEHIND THE FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS
AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

&&

$$
092 
WWUS74 KFWD 021755
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 PM CDT WED NOV 2 2011

TXZ091>093-100>104-115>119-129>133-141-030300-
/O.CON.KFWD.WI.Y.0020.111102T2000Z-111103T0300Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-COMANCHE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...
GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...DE LEON
1255 PM CDT WED NOV 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND 
  GUSTS UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT LATE 
  THIS AFTERNOON THROUGH MID EVENING. 

* TIMING...THE FRONT IS EXPECTED TO PUSH THROUGH GRAHAM AND BOWIE
  AROUND 2 PM...AND THEN CONTINUE SOUTHEAST THROUGH THE
  NORTHWESTERN HALF OF NORTH TEXAS THROUGH THIS EVENING. THE
  STRONGEST WINDS WILL LAG BEHIND THE FRONT BY AN HOUR OR SO.

* IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY
  BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE
  EXTREMELY HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS
AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

&&

$$

CAVANAUGH
141 
WWUS74 KFWD 022353 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT WED NOV 2 2011

TXZ094-095-105>107-120>123-134-135-142>146-156>161-030500-
/O.EXB.KFWD.WI.Y.0020.000000T0000Z-111103T0500Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK
653 PM CDT WED NOV 2 2011

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

* EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND GUSTS
  UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT THROUGH
  MIDNIGHT.

* TIMING...THE FRONT THAT EXTENDED EAST OF A SHERMAN TO HILLSBORO
  TO LAMPASAS LINE AT 645 PM...WILL MOVE THROUGH THE REST OF NORTH
  TEXAS LATE THIS EVENING.

* IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS 
  FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY 
  BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE 
  EXTREMELY HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS
AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

&&

$$

TXZ091>093-100>104-115>119-129>133-141-030500-
/O.EXT.KFWD.WI.Y.0020.000000T0000Z-111103T0500Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-COMANCHE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...
GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...DE LEON
653 PM CDT WED NOV 2 2011

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* EVENT...SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH AND WIND GUSTS
  UP TO 40 MPH WILL ACCOMPANY A STRONG COLD FRONT THROUGH
  MIDNIGHT.

* TIMING...THE FRONT THAT EXTENDED EAST OF A SHERMAN TO HILLSBORO
  TO LAMPASAS LINE AT 645 PM...WILL MOVE THROUGH THE REST OF NORTH
  TEXAS LATE THIS EVENING.

* IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS 
  FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY 
  BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE 
  EXTREMELY HAZARDOUS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS
AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

&&

$$
526 
WWUS74 KFWD 030450 AAB
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CDT WED NOV 2 2011

TXZ100-115-116-129-130-141>143-156-157-030600-
/O.CAN.KFWD.WI.Y.0020.000000T0000Z-111103T0500Z/
YOUNG-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-HAMILTON-
LAMPASAS-CORYELL-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...BRECKENRIDGE...
MINERAL WELLS...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO...LAMPASAS...COPPERAS COVE...GATESVILLE
1150 PM CDT WED NOV 2 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG GUSTY WINDS BEHIND THE COLD FRONT THAT MOVED THROUGH THE
REGION ARE SLOWLY DECREASING INTO THE 15 TO 25 MPH RANGE.


$$

TXZ091>095-101>107-117>123-131>135-144>146-158>161-030800-
/O.EXT.KFWD.WI.Y.0020.000000T0000Z-111103T0800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT-
DELTA-HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-
RAINS-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO-
BELL-MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...
WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON...
GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI...
GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...
GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK
1150 PM CDT WED NOV 2 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT THURSDAY...

* EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS
  OVER 35 MPH ARE OCCURRING BEHIND A STRONG COLD FRONT.

* TIMING...THE COLD FRONT HAS MOVED THROUGH NORTH TEXAS THIS
  EVENING. THE GUSTY NORTHWESTERLY WINDS WILL SLOWLY DECREASE TO
  15 TO 25 MPH AFTER 3 AM.

* IMPACT...STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS 
  FOR HIGH PROFILE VEHICLES. IN ADDITION LIGHTWEIGHT OBJECTS MAY 
  BE BLOWN DOWN AND BOATING ON AREA LAKES AND RESERVOIRS WILL BE 
  EXTREMELY HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...TENTS
AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

&&

$$
677 
WWUS74 KFWD 030749
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
249 AM CDT THU NOV 3 2011

...WIND ADVISORY WILL BE ALLOWED TO EXPIRE...

.THE SURFACE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN ACROSS
NORTH TEXAS OVERNIGHT AND WIND SPEEDS WILL SLOWLY DECREASE. 

TXZ091>095-101>107-117>123-131>135-144>146-158>161-030900-
/O.EXP.KFWD.WI.Y.0020.000000T0000Z-111103T0800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT-
DELTA-HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-
RAINS-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO-
BELL-MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...
WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON...
GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI...
GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...
GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK
249 AM CDT THU NOV 3 2011

...WIND ADVISORY WILL EXPIRE AT 3 AM CDT EARLY THIS MORNING...

THE SURFACE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN ACROSS
NORTH TEXAS OVERNIGHT AND WIND SPEEDS WILL GRADUALLY DECREASE.
WIND SPEEDS THE REST OF THE NIGHT WILL STILL REMAIN IN THE 15 TO
25 MPH RANGE ALONG WITH SOME HIGHER GUSTS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 1, 8:07 PM CDT, 35 minutes earlier.

Area forecast discussion, Nov 1, 8:07 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT TUE NOV 1 2011

.AVIATION...
CONTINUED TREND OF PREVIOUS TAFS...WITH MVFR CIGS BEFORE SUNRISE
LIFTING SLOWLY DURING THE DAY. FROPA IN METROPLEX EXPECTED NEAR
23Z...WITH NORTHWEST WINDS BEHIND THE FRONT GUSTING NEAR 30 KT
UNTIL LATE EVENING. WITH DRY RUNWAYS THESE WINDS SHOULD NOT POSE
TOO MUCH OF A PROBLEM. SHOWERS WITH ISOLD TSRA ARE EXPECTED TO
FORM ACROSS EASTERN NORTH TEXAS DURING THE EVENING ALONG THE
FRONT...BUT THERE SHOULD BE PLENTY OF BREAKS BETWEEN THE ISOLD
CELLS FOR TRAFFIC TO PASS. 84

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT TUE NOV 1 2011/
ANOTHER CLEAR AND PLEASANT DAY IS OCCURRING ACROSS NORTH TEXAS
THIS AFTERNOON. SOUTH WINDS ARE BETWEEN 15 AND 20 MPH IN RESPONSE
TO A DEVELOPING SURFACE LOW AHEAD OF OUR NEXT DISTURBANCE. THE
GUSTY WINDS WILL CONTINUE TOMORROW AHEAD OF THE COLD FRONT WHICH
IS EXPECTED TO BEGIN PUSHING INTO OUR NORTHWESTERN ZONES IN THE
AFTERNOON HOURS. THE FRONT IS EXPECTED TO PASS THROUGH THE
METROPLEX BEFORE 7 PM...THROUGH WACO AROUND 10 PM AND EXIT THE CWA
BY MIDNIGHT. WIDESPREAD PRECIP IS NOT EXPECTED WITH THIS
FRONT...AS MOISTURE WILL BE THE LIMITING FACTOR. DEWPOINTS ACROSS
THE COASTAL WATERS OF THE GULF ARE ONLY IN THE UPPER 50S...AND
ONLY MODEST MOISTURE ADVECTION IS EXPECTED WITH THE STRONG SOUTH
FLOW OVER THE NEXT 24 HOURS. THE BEST CHANCES FOR PRECIP WILL BE
ACROSS THE NORTHEASTERN ZONES CLOSER TO THE BETTER DYANAMICS
ASSOCIATED WITH THE UPPER DISTURBANCE AND ACROSS THE SOUTHERN
ZONES WHERE THE HIGHER SURFACE DEWPOINTS WILL BE LOCATED.

WIND SPEEDS BEHIND THE FRONT WILL BE STRONG WITH A DIRECTION
INITIALLY FROM THE WNW BEFORE TRANSITIONING TO A NW DIRECTION A
COUPLE OF HOURS LATER. WIND SPEEDS SHOULD REMAIN JUST BELOW WIND
ADVISORY CRITERIA REQUIREMENTS...BUT THE NW ZONES MAY BE CLOSE
GIVEN THE FRONT WILL PUSH THROUGH WHILE MAX-MIXING IS OCCURRING.
TEMPERATURES THURSDAY AFTERNOON WILL ONLY REACH THE 50S AND 60S
ACROSS THE REGION WITH STRONG COLD AIR ADVECTION CONTINUING. THE
SURFACE HIGH WILL CENTER ACROSS NORTH TEXAS THURSDAY NIGHT AND
WITH OPTIMAL RADIATIONAL COOLING CONDITIONS...TEMPERATURES MAY
REACH THE FREEZING MARK FOR MANY OUTLYING LOCATIONS ACROSS THE
CWA.

WINDS WILL QUICKLY RETURN TO THE SOUTH BY FRIDAY AFTERNOON AND
TEMPERATURES WILL RESPOND NICELY WITH HIGHS FRIDAY REACHING NEAR
70 DEGREES. THE NEXT SHORTWAVE WILL PASS WELL NORTH OF THE REGION
SATUDAY AND A WEAK FRONTAL BOUNDARY WILL STALL ACROSS THE SOUTHERN
PLAINS SUNDAY. YESTERDAYS MODEL RUNS HAD A STALL LOCATION IN THE
CENTRAL PORTIONS OF THE CWA...BUT TODAYS RUNS ARE A BIT FURTHER
NORTH. GUIDANCE CONTINUES TO SUGGEST MOISTURE WILL RETURN AND
POOL ALONG THIS BOUNDARY...BRINGING WITH IT A DECENT SHOT OF
PRECIP. EXACT LOCATIONS FOR THE BEST PRECIP CHANCES WILL BE
DEPENDENT ON WHERE THIS BOUNDARY STALLS...AND FOR NOW WILL KEEP
20/30 POPS IN THE FORECAST ACROSS THE CWA WITH THE HIGHER POPS
ACROSS THE NORTHERN HALF. THIS BOUNDARY IS EXPECTED TO LIFT NORTH
MONDAY BEFORE PUSHING THROUGH THE CWA LATE TUESDAY AS ANOTHER
UPPER DISTURBANCE PASSES OVER THE REGION...BRINGING MORE RAIN
CHANCES TO NORTH TEXAS.        85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  79  41  61  37 /   0   0  20   5   5
WACO, TX              60  83  40  65  31 /   0   0  20   5   5
PARIS, TX             54  77  39  59  33 /   0   0  50   0  10
DENTON, TX            57  77  38  59  30 /   0   0  20   5   5
MCKINNEY, TX          56  78  37  61  30 /   0   0  30   5   5
DALLAS, TX            59  79  42  61  38 /   0   0  20   5   5
TERRELL, TX           57  79  40  61  34 /   0   0  30   5   5
CORSICANA, TX         59  78  41  63  35 /   0   0  20   5   5
TEMPLE, TX            58  84  40  64  32 /   0   0  20   5   5
MINERAL WELLS, TX     57  77  35  60  31 /   0   0  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Nov 1, 3:34 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT TUE NOV 1 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
334 PM CDT TUE NOV 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE FAR
WESTERN COUNTIES WEDNESDAY AFTERNOON AHEAD OF AND JUST BEHIND
A COLD FRONT.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS ALL BUT THE FAR WESTERN
COUNTIES OF NORTH TEXAS WEDNESDAY NIGHT ALONG AND BEHIND A STRONG
COLD FRONT. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

ELEVATED FIRE WEATHER CONDITIONS MAY OCCUR AREA WIDE THURSDAY.

AREAS NORTH OF I-20 AND WEST OF I-35 MAY SEE THE FIRST FREEZE OF
THE SEASON ON FRIDAY MORNING.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN TO NORTH TEXAS SATURDAY
EVENING AND CONTINUE THROUGH MONDAY. SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.